Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 212, NWS Memphis, TN

December 11, 20218 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Dec 11, 2021, 1:25 AM CST for 8 counties in Tennessee. It was in force for 65 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2021, 1:25 AM CST (07:25 UTC)
Expired
Dec 11, 2021, 2:30 AM CST
In force
65 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Benton County, TN, Carroll County, TN, Chester County, TN, Decatur County, TN, Gibson County, TN, Hardeman County, TN, Henderson County, TN, Madison County, TN

The radar

The Ft Campbell radar (KHPX), 140 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 1:32 AM CSTTORNADO2 Wnw Beech Bluff, TNEF-1 TORNADO BEGAN NEAR BEECH BLUFF AND RANGER ROADS IN EASTERN MADISON COUNTY AND ENDED NEAR LURAY AND HURON ROADS IN WESTERN HENDERSON COUNTY. PATH LENGTH WAS 7.2 MILES.
Dec 11, 1:35 AM CSTTSTM WND DMG2 N Beech Bluff, TNNUMEROUS TREES AND POWER LINES DOWN ON FOWLER ROAD. CAR WINDOWS BLOWN OUT. POSSIBLE TORNADO.
Dec 11, 1:37 AM CSTTSTM WND DMG3 Nne Beech Bluff, TNROOF DAMAGE TO HOMES AND BARNS. POWERLINES AND TREES DOWN. POSSIBLE TORNADO.
Dec 11, 1:40 AM CSTTORNADO4 Sse Bargerton, TNEF-2 TORNADO WITH A 15.5 MILE PATH LENGTH. THIS TORNADO CAUSED THE MOST SIGNIFICANT DAMAGE NORTH OF LEXINGTON NEAR THE TIMBERLAKE INDUSTRIAL PARK AND CRUMPLED TWO TVA HIGH-TENSION ELECTRIC TOWERS.
Dec 11, 1:45 AM CSTTSTM WND DMG3 W Lexington, TNWIDESPREAD DAMAGE TO TREES AND POWERLINES ALONG HIGHWAY 412 JUST WEST OF LEXINGTON.
Dec 11, 1:45 AM CSTTSTM WND DMG4 N Lexington, TNSIGNIFICANT STRUCTURAL DAMAGE TO HOMES AND MOBILE HOMES NEAR THE TIMBERLAKE INDUSTRIAL PARK. TREES WERE UPROOTED.
Dec 11, 1:48 AM CSTTSTM WND DMG4 S Wildersville, TNTWO TVA HIGH-TENSION POWER LINE TOWERS WERE CRUMPLED JUST EAST OF THE TIMBERLAKE INDUSTRIAL PARK. THE LOSS OF THESE LINES HAS RESULTED IN MAJOR UTILITY POWER OUTAGES INCLUDED NORTHERN HENDERSON, PORTIONS OF HARDIN COUNTY, AND ESSENTIALLY ALL OF DECATUR COUNTY.
Dec 11, 2:02 AM CSTTORNADO4 S Holladay, TNA BRIEF EF-0 TORNADO FORMED NEAR ORA BAWCUM LANE AND VERLIE INMAN ROAD, DAMAGING A MOBILE HOME AND CAUSING SIGNIFICANT TREE DAMAGE.
Dec 11, 2:10 AM CSTTSTM WND GST 60Parsons, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 3:07 PM CSTTornado WatchSPC11 hr
Dec 10, 6:21 PM CSTTornado WatchSPC10 hr
Dec 10, 10:44 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS54 KMEG 110725
SVRMEG
TNC005-017-023-039-053-069-077-113-110830-
/O.NEW.KMEG.SV.W.0212.211211T0725Z-211211T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
125 AM CST Sat Dec 11 2021

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Henderson County in western Tennessee...
  Southeastern Gibson County in western Tennessee...
  North central Hardeman County in western Tennessee...
  Benton County in western Tennessee...
  Carroll County in western Tennessee...
  Eastern Madison County in western Tennessee...
  Chester County in western Tennessee...
  Decatur County in western Tennessee...

* Until 230 AM CST.

* At 125 AM CST, severe thunderstorms were located along a line
  extending from 6 miles northeast of Atwood to near Blue Goose to
  near Chickasaw State Park, moving east at 60 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jackson, Lexington, Henderson, Huntingdon, Camden, Natchez Trace
  State Park, Chickasaw State Park, Natchez Trace State Forest,
  Parsons, New Johnsonville, Bruceton, Atwood, Decaturville, Sardis,
  Reagan, Bargerton, Jacks Creek, Blue Goose, Mifflin and
  Wildersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.


&&

LAT...LON 3613 8792 3597 8802 3594 8800 3594 8793
      3578 8798 3572 8803 3566 8802 3562 8804
      3551 8797 3544 8804 3542 8798 3541 8797
      3540 8821 3542 8823 3542 8836 3541 8835
      3538 8897 3564 8887 3607 8863 3616 8792
TIME...MOT...LOC 0725Z 248DEG 51KT 3603 8857 3567 8865 3547 8884 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SMW
2 follow-up statements
023 
WWUS54 KMEG 110746
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
146 AM CST Sat Dec 11 2021

TNC053-069-113-110755-
/O.CAN.KMEG.SV.W.0212.000000T0000Z-211211T0830Z/
Gibson TN-Hardeman TN-Madison TN-
146 AM CST Sat Dec 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GIBSON...NORTH
CENTRAL HARDEMAN AND EASTERN MADISON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.

LAT...LON 3597 8802 3594 8800 3594 8793 3578 8798
      3572 8803 3566 8802 3562 8804 3551 8797
      3544 8804 3542 8798 3541 8797 3540 8821
      3542 8823 3542 8878 3549 8867 3557 8862
      3609 8847 3616 8792
TIME...MOT...LOC 0745Z 266DEG 50KT 3603 8830 3566 8838 3547 8857 

$$

TNC005-017-023-039-077-110830-
/O.CON.KMEG.SV.W.0212.000000T0000Z-211211T0830Z/
Henderson TN-Benton TN-Carroll TN-Chester TN-Decatur TN-
146 AM CST Sat Dec 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR HENDERSON...BENTON...EASTERN CARROLL...NORTHERN CHESTER AND
DECATUR COUNTIES...

At 145 AM CST, severe thunderstorms were located along a line
extending from near Bruceton to Lexington to near Jacks Creek, moving
east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lexington, Henderson, Huntingdon, Camden, Natchez Trace State Park,
Natchez Trace State Forest, Parsons, New Johnsonville, Bruceton,
Decaturville, Sardis, Reagan, Mifflin, Bargerton, Wildersville, Jacks
Creek, Parkers Crossroads, Darden, Blue Goose and Vale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3597 8802 3594 8800 3594 8793 3578 8798
      3572 8803 3566 8802 3562 8804 3551 8797
      3544 8804 3542 8798 3541 8797 3540 8821
      3542 8823 3542 8878 3549 8867 3557 8862
      3609 8847 3616 8792
TIME...MOT...LOC 0745Z 266DEG 50KT 3603 8830 3566 8838 3547 8857 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SMW
381 
WWUS54 KMEG 110823
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
223 AM CST Sat Dec 11 2021

TNC005-017-023-039-077-110833-
/O.EXP.KMEG.SV.W.0212.000000T0000Z-211211T0830Z/
Henderson TN-Benton TN-Carroll TN-Chester TN-Decatur TN-
223 AM CST Sat Dec 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON...BENTON...EASTERN
CARROLL...NORTHERN CHESTER AND DECATUR COUNTIES WILL EXPIRE AT 230 AM
CST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.

LAT...LON 3597 8802 3594 8800 3594 8793 3578 8798
      3572 8803 3566 8802 3562 8804 3551 8797
      3544 8804 3542 8798 3541 8797 3540 8821
      3542 8823 3542 8878 3549 8867 3557 8862
      3609 8847 3616 8792
TIME...MOT...LOC 0823Z 248DEG 51KT 3623 8769 3586 8777 3567 8797 

$$

SMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:52 PM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 10, 11:52 PM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1152 PM CST Fri Dec 10 2021

.DISCUSSION...
Updated for Aviation Discussion.

&&

.PREV DISCUSSION... /issued 904 PM CST Fri Dec 10 2021/

UPDATE...
Numerous strong to severe storms are ongoing across the Mid South.
We have already experienced a significant tornado move through
eastern Arkansas, W TN, and the MO Bootheel. The atmosphere
remains ripe for deep convection and strong tornadoes through the
night. We are currently watching a line of storms take shape over
eastern Arkansas. These storms have had a history of producing
damaging winds, tornadoes, and heavy rain. We expect these storms
to continue to push east overnight. Please stay weather aware and
have multiple ways to receive warnings.

PREV DISCUSSION... /issued 532 PM CST Fri Dec 10 2021/

DISCUSSION...

The main story this forecast package will be the potential for
severe storms this evening. Highs will mainly be in the mid 70s
today with lows generally in the 60s.

Currently, scattered warm advection showers are expected, but
should start to ramp up in the next few hours. SPC Mesoanalysis
shows moderate instability MLCAPE values of 1500+ J/kg and 300+
m2/s2 of SRH. Likewise, low-level shear values 40-50 kts basically
along the enhanced risk area. With that being said, we still have
a cap in place. Models show the cap eventually breaking after
sundown. However, the main line of convection should move in
around 07z. Should any storms develop after sundown, the
combination of MLCAPE ~1500 J/kg and deep- layer shear greater
than 50 kts will be supportive of supercells. Again, this is
conditional that the cap in place breaks. Thus far, we have gotten
reports around the area of clouds dispersing, so the potential is
increasing.

The severe weather potential really increases after 00z and
despite the time of day, instability should hold steady. Ahead of
the line, deep layer shear and SRH will increase with the threat
still prevalent. CAMs suggest the initial wave of supercells will
basically form into a line of organized storms along/ahead of the
actual cold front overnight. Main hazards will be damaging winds,
large hail, and tornadoes (strong tornadoes possible). There is
the potential for breaks in the line which will have the potential
for damaging winds and tornadoes. Bottom line, be prepared for
severe weather to start moving into the area around 5 PM in the
form of supercells, then a line of storms will push through around
06z and move eastward. All modes of severe weather is possible
with the main hazards being tornadoes (some of which could be
strong) and damaging winds. Large hail and heavy rainfall are the
other hazards.

The front is expected to move into our southeastern counties by
about 15z, bringing thunderstorm chances to an end. There's a
possibility for some trailing showers but the severe weather
potential will be low. Expect colder temperatures with gusty
northwest winds throughout the day tomorrow. High temperatures
will be in the 60s.

Dry and cool weather is expected into early next week. Expect
temperatures to bounce back to the lower 70s by midweek. There is
a slight chance for some light showers Tuesday but confidence is
low. Lows will be in the 30s by Sunday and increase to the mid 40s
by midweek.

SWB

&&

.AVIATION...
For 06Z TAF Cycle

A couple lines of thunderstorms moving through the Mid-South at
this time. The first line is strong convection with wind generally
from the south-southwest and the second line is associated with
a frontal system. When frontal system moves through there will be
a wind shift to have Northwest winds. Winds will be gusty for the
next few hours with gusts near 40 kt. After front winds will still
be gusty yet gusts will be around 25 kt. TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Dec 10, 2:36 PM CST, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
236 PM CST Fri Dec 10 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-112245-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
236 PM CST Fri Dec 10 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

There is a moderate to slight risk across the Mid-South this
evening. Strong to severe thunderstorms will be possible late this
afternoon and throughout the overnight hours. Tornadoes, damaging
winds, and large hail will be the main hazards from any severe
storms that develop. Locally heavy rainfall will be possible as
well.

Strong southerly winds will affect the Mid-South today and tonight
with gusts over 30 mph at times.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a marginal risk for severe thunderstorms early Saturday
morning, mainly across portions of northeast Mississippi. Damaging
wind will be the primary hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening and tonight.
Please relay any information about observed severe weather to
the NWS.

In the hours before

Local storm report, Dec 10, 10:49 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1049 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     NON-TSTM WND DMG 3 S OLIVE BRANCH        34.91N  89.83W
12/10/2021                   DESOTO             MS   EMERGENCY MNGR

            TREE ACROSS ROAD NEAR HWY 305 AND BYHALIA ROAD

&&

TLSJR
Local storm report, Dec 10, 10:59 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             4 N DYER                36.13N  88.99W
12/10/2021  E1.00 INCH       GIBSON             TN   TRAINED SPOTTER

            QUARTER SIZED HAIL NEAR DYER, TENNESSEE, WITH ABOUT
            30-40 MPH WINDS.

&&

TLSJR
Local storm report, Dec 10, 11:00 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TORNADO          KENTON                  36.20N  89.01W
12/10/2021                   GIBSON             TN   AMATEUR RADIO

            MULTIPLE HOUSES DESTROYED IN KENTON.

&&

MJH
Local storm report, Dec 10, 11:03 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TORNADO          KENTON                  36.20N  89.01W
12/10/2021                   GIBSON             TN   AMATEUR RADIO

            REPORT OF MULTIPLE POWER LINES DOWN, TREES DOWN, AND
            IMPASSABLE ROADS.

&&

MJH
Local storm report, Dec 11, 12:11 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 AM CST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     TORNADO          DRESDEN                 36.28N  88.69W
12/10/2021                   WEAKLEY            TN   EMERGENCY MNGR

            *** 1 INJ *** TORNADO WITH AT LEAST 1 PERSON INJURED IN
            DRESDEN WITH 6 BUILDINGS DAMAGED.

&&

TLSJR
Special weather statement, Dec 11, 12:26 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Memphis TN
1226 AM CST Sat Dec 11 2021

TNZ004-110700-
Henry TN-
1226 AM CST Sat Dec 11 2021

...A strong thunderstorm will impact portions of northern Henry
County through 100 AM CST...

At 1226 AM CST, Doppler radar was tracking a strong thunderstorm near
Paris, moving northeast at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Paris, Paris Landing State Park, Cottage Grove, Puryear, Foundry
Hill, Buchanan, India, Osage, Whitlock, Porter Court, Conyersville,
Pine Hill and Big Sandy Unit Tennessee National Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.

&&

LAT...LON 3636 8803 3636 8809 3634 8810 3626 8842
      3640 8850 3650 8829 3650 8806 3647 8805
      3645 8806 3644 8806 3643 8804 3637 8800
TIME...MOT...LOC 0626Z 242DEG 39KT 3634 8837

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 7:28 PM CSTTornado Warning EmergencyTornado observedConsiderable damage threatMEGDyer, Lake, Lauderdale47 min
Dec 10, 8:04 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatMEGDyer, Lake, Obion41 min
Dec 10, 8:28 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGLake, Obion30 min
Dec 10, 9:24 PM CSTTornado WarningMEGLauderdale51 min
Dec 10, 9:25 PM CSTSevere Thunderstorm Warning Considerable damage threatMEGTipton50 min
Dec 10, 9:52 PM CSTTornado WarningMEGDyer, Lake, Obion38 min
Dec 10, 10:01 PM CSTTornado WarningMEGDyer, Haywood, Lauderdale44 min
Dec 10, 10:27 PM CSTTornado WarningMEGCrockett, Dyer, Gibson, Obion, Weakley48 min
Dec 10, 10:34 PM CSTTornado WarningMEGObion27 min
Dec 10, 10:59 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGHenry, Weakley46 min
Dec 10, 11:20 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale15 min
Dec 10, 11:25 PM CSTSevere Thunderstorm WarningMEGShelby9 min
Dec 10, 11:37 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGHenry27 min
Dec 10, 11:41 PM CSTAreal Flood AdvisoryMEGDyer, Gibson, Henry, Lauderdale, Obion, Weakley3 hr
Dec 10, 11:48 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Dec 10, 11:52 PM CSTTornado WarningMEGShelby, Tipton34 min
Dec 11, 12:05 AM CSTTornado WarningMEGShelby22 min
Dec 11, 12:26 AM CSTSpecial Weather StatementMEGHenry34 min
Dec 11, 12:30 AM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Shelby, Tipton30 min
Dec 11, 12:35 AM CSTAreal Flood AdvisoryMEGShelby4 hr
Dec 11, 12:36 AM CSTTornado Warning Tornado observedMEGFayette, Hardeman, Haywood24 min
Dec 11, 12:56 AM CSTAreal Flood AdvisoryMEGHenry, Weakley3 hr
Dec 11, 12:57 AM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more48 min
Dec 11, 12:59 AM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby31 min
Dec 11, 1:30 AM CSTSpecial Weather StatementMEGFayette, Hardeman30 min
Dec 11, 1:32 AM CSTTornado WarningMEGCarroll, Chester, Henderson, Madison28 min
Dec 11, 1:53 AM CSTTornado WarningMEGBenton, Carroll, Decatur, Henderson25 min
Dec 11, 2:26 AM CSTSpecial Weather StatementMEGDecatur, Hardin, McNairy34 min
Dec 11, 2:51 AM CSTFlash Flood WarningMEGShelby2 hr
Dec 11, 3:03 AM CSTSevere Thunderstorm WarningMEGHardeman, McNairy42 min
Dec 11, 3:19 AM CSTAreal Flood AdvisoryMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 1 more3 hr
Dec 11, 3:21 AM CSTSpecial Weather StatementMEGHardin24 min
Dec 11, 3:30 AM CSTTornado WarningMEGHardin, McNairy21 min
Dec 11, 4:07 AM CSTSpecial Weather StatementMEGHardin23 min
Dec 11, 4:32 AM CSTSpecial Weather StatementMEGHardin28 min
Dec 11, 6:56 AM CSTWind AdvisoryMEGBenton, Carroll, Crockett, Dyer, Gibson, Henry and 4 more5 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.